# SDR SWIA2025120900001

- Difficulty date: December 1, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 48,282 hours, 42,144 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION AT CRUISE.  (FLIGHT 5116)  REF AML 1760814,  REF AML 1760819,  REF AML 1760821, DEFERRING APU IAW MEL 49-10-1A.   REMOVED & REPLACED APU ASSY, & APU GENERATOR. OPS CHKD GOOD. APU OIL TEMP CAUTION NO LONGER DISPLAYED. DMI CLEARED AND PLACARDS REMOVED.
